# SDR SWIA2020021448448

- Difficulty date: December 23, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing-Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OVER THE WING FAIRING ATTACH BRACKET CRACKED AT FS 461   (C-CHECK) RO 2/10/2020   REMOVED DAMAGED BRACKET, FABRICATED AND INSTALLED NEW BRACKET IAW CRJ 200 SRM.
